| Model Number |
1012580-19 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported failure to advance appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the 2.8x19mm graftmaster covered stent was used to treat a perforation in the mildly calcified and tortuous obtuse marginal artery.The graftmaster was advanced to the target site; however, due to the patient anatomy, the device was unable to cross.The graftmaster was removed without issue and the perforation was sealed with balloon dilatation.There were no adverse patient effects or clinically significant delay.No additional information was provided.